Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kidtech

Member
  • Posts

    40
  • Joined

  • Last visited

Reputation

2 Neutral

About kidtech

  • Birthday 01/31/1981

Profile Information

  • Gender
    Male
  • Location
    Vancouver BC Canada
  1. That's good. Do not give up. I found that lower dosage has so much less side effect. I am giving it a try myself this time too on 20mg, so far I only have a couple, maybe 5 or 6, zits that has grown on my face since the past 2 weeks. It looks like that is it for the outbreak. I just started to get dry lips since yesterday. I would still keep washing my face twice a day like I normally does when I am off accutane though. I noticed that it is the blackheads that casues my acne problem, so c
  2. I thought u r not suppose to exfoliate your face when u r on accutane?
  3. Acne causes scars most of the time... As for taking accutane, I always experience initial outbreak which may cause some scarring. Sometimes it is less severe though. I still take it either way, better than my face never get clear. I guess try not to pick your acne can help a bit.
  4. sasch12: I do not think doctor would prescribe accutane to people who has depression.. A person shouldn't even start this treatment if they already have depression before taking accutane.
  5. You should go back to the doctor or Derm if u have concern about your eyes. You can ask to reduce the dosage.
  6. I have been using accutane on and off for a couple years, 3-5 days per week at the gym. I never have any problems at all lifting heavy weight.
  7. Just go for it if u think nothing else work better than Accutane. I wouldn't waste time on other method to cause more scarring if nothing else work better than Accutane. That is my situation here.
  8. I have healthy diet that everyone knows of, at least 8 cups of water a day, fruits, veges, u name it, but diet has nothing to do with my acne. One thing for sure, poop more= less acne + helps get better skin, this is so true.
  9. I am back again and this is my 3rd post in this thread, and to check the previous post, it was May 2011 I made my last post. After my treatment from May 2011 for around 6-7 months with 40mg, I was acne free for almost 7 months til right now which is July 1st 2012. My acne is back again this time, but for sure way less severe than before. Doctor gave me the option for either Anitbiotics, cream or accutane. Of course I rather go with accutane, as I really enjoy the feeling of acne free. I am
  10. You never know. This is my 5th time taking accutane...lol Yes...that is many times. But I would say go for it, as it feels much better when acne free. And the acne problem seems to get way less severe each time for me.
  11. My skin returns to normal every time after several months, but I am not a high dosage. I just took 40 mg from my accutane courses.
  12. This is only your first time taking accutane, why give up so easily? If the doctor allows u to take a second time, you should really consider it. This is my 5th time taking accutane. I used to take 40mg from the previous courses for about 4 months each. It gets better everytime after a course. I just recently start my course again. Since the last time I took my course, I was acne free for seven months. It will get better, just don't give up. This time I am down to 20mg for 2 months, the
  13. I don't agree with you at some point . Acne still come back for most people, even diet and lifestyle changes. It somehow has something to do with hormone, just like my situation here. I know lots of people who don't even wash their face all day and they never get any acne, even with bad nasty diet. My wife for one doesn't use anything to wash or clean her face, but she is almost always acne free. In my opinion, accutane is the last solution if nothing really work, however it is also the be
×